# SDR CALA2015062994030

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 77,411 hours, 28,080 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TRACK COVER CAME OFF WITH WIRE DAMAGED IN AFT CABIN.  REPAIRED & CHECKED EMER EXIT LIGHT FOR CORRECT OPERATION.
